# SDR FDEA202012300092

- Difficulty date: December 30, 2020
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 84,923 hours, 16,937 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA385519
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO WASTE TANK COMPARTMENT SEAT TRACK HAS SURFACE CORROTION AT STA 1964 LONGERON R48 (DOT 8).  REMOVED AND REPLACED AFT CARGO RT SEAT TRACK, REF SRM 51-31-01-0G, DOUGLAS DRAWING AGA3855.
